Preserving Neutrosophic Feebly Closed Sets

AUTHOR AND
AFFILIATION

K. BAGEERATHI
Department of Mathematics, Aditanar College of Arts and Science, Tiruchendur – 628216 (India)
P. JEYA PUVANESWARI
Department of Mathematics, Vivekananda College, Agasteeswaram u2013 629701 (India)

KEYWORDS:

neutrosophic feebly homeomorphism, neutrosophic topological space, AMS Subject Classification: 03E72, 06D72

Issue Date:

May 2019

Pages:

43-52

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.31 – No.5

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/310501

ABSTRACT:

In this article, the concept of neutrosophic feebly homeomorphism in neutrosophic topological spaces is introduced. Further, the work is extended as almost neutrosophic feebly totally open mappings, almost neutrosophic feebly totally continuous functions, super neutrosophic feebly clopen continuous functions in neutrosophic topological spaces and establishes some of their related attributes.

Copy the following to cite this Article:

K. Bageerathi; P. J. Puvaneswari, “Preserving Neutrosophic Feebly Closed Sets”, Journal of Ultra Scientist of Physical Sciences, Volume 31, Issue 5, Page Number 43-52, 2019


Copy the following to cite this URL:

K. Bageerathi; P. J. Puvaneswari, “Preserving Neutrosophic Feebly Closed Sets”, Journal of Ultra Scientist of Physical Sciences, Volume 31, Issue 5, Page Number 43-52, 2019

Available from: http://www.ultrascientist.org/paper/1514/preserving-neutrosophic-feebly-closed-sets


In this article, the concept of neutrosophic feebly homeomorphism in neutrosophic topological spaces is introduced. Further, the work is extended as almost neutrosophic feebly totally open mappings, almost neutrosophic feebly totally continuous functions, super neutrosophic feebly clopen continuous functions in neutrosophic topological spaces and establishes some of their related attributes.